The reducibility of certain linear differential systems
Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1114-1115
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_6_a18,
author = {M. V. Zaretskii},
title = {The reducibility of certain linear differential systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1114--1115},
year = {1971},
volume = {7},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_6_a18/}
}
M. V. Zaretskii. The reducibility of certain linear differential systems. Differencialʹnye uravneniâ, Tome 7 (1971) no. 6, pp. 1114-1115. http://geodesic.mathdoc.fr/item/DE_1971_7_6_a18/